# SDR DALA2024071207060

- Difficulty date: July 8, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 13,348 hours, 6,090 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Nr 3 Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB #3 ELEVATOR HINGE FITTING IS CRACKED ON BOTTOM SIDE. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0590:5521-2004-LH/001 00243 REMOVED AND REPLACED ELEVATOR HINGE FITTING #2 REF ER/A 598231-14 REV. A , PRI REV. 0, AND ER/A 598231-14 REV. B SECTION I AND SECTION II. (LP# 0436557)
